# SDR SWAA2017022812179

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 73,007 hours, 58,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT SKIN CRACKED AT LOWER SIDE AT INBOARD AUXILARY TRACK.   REPAIRED THE NR 5 SLAT SKIN IAW SRM.
